BibTeX record journals/mmas/DuLY05

download as .bib file

@article{DBLP:journals/mmas/DuLY05,
  author    = {Qiang Du and
               Chun Liu and
               Peng Yu},
  title     = {{FENE} Dumbbell Model and Its Several Linear and Nonlinear Closure
               Approximations},
  journal   = {Multiscale Modeling {\&} Simulation},
  volume    = {4},
  number    = {3},
  pages     = {709--731},
  year      = {2005},
  url       = {https://doi.org/10.1137/040612038},
  doi       = {10.1137/040612038},
  timestamp = {Sun, 28 May 2017 13:20:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mmas/DuLY05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics